# SDR MASA200602700

- Difficulty date: December 11, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N17337
- Make and model: Cndair CL6002B19
- Aircraft serial: 7337
- Aircraft time: 19,330 hours, 15,177 cycles
- System (JASC): 2760 · Drag Control System
- Part: Ecu
- Condition: Malfunctioned
- Location: Slat System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2823 PHX.  PILOT REPORTED A SPOILERON FAULT STATUS MESSAGE.  LINE MX WAS ABLE TO RESET SECU'S.  NO MESSAGES NOTED.
